Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Switching From Reyataz And Truvada To Selzentry And Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Switching from Kaletra/Truvada to Norvir/Reyataz/Truvada

Remember my post from 6 feb? Tomorrow my gf finally switches from Kaletra to Norvir/Reyataz. The doctor said her eyes might be a little yellow sometimes. Where does this come from? What other side effects can she expect? Greetings,G. The Netherlands...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello G,Thanks for your follow up. The yellowing of the eyes that your GF's doctor refers to is a side effect of the atazanavir (Reyataz). It's usually not a big issue, not of medical significant (other than the cosmetic appearance), but... Read more »

Switch to Reyataz/Truvada?

My doctor and I are thinking of changing regimens from Kaletra/Combivir to Reyataz/Truvada and I... Read more »

Switching from Atripla to Reyataz + Truvada + Norvir

I'm 35 years old, I started treatment Sep, 2006 with sustiva + combivir, then my CD4 count was... Read more »
Articles
Project Inform

Switching From Combivir to Truvada Keeps HIV Undetectable, Improves Blood Fats, But Fails to Improve Limb Fat

A study presented at the joint 2008 ICAAC / IDSA meeting in Washington, DC found that people who switched from Combivir (zidovudine/AZT + lamivudine/3TC) to Truvada (tenofovir + emtricitabine/FTC) maintained their control of HIV replication, had... Read more »
The Body's "Ask the Experts" Forums

FAQs About Truvada (Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Starting Treatment | Switching Treatment | Dosage | Side Effects | Coinfections | Truvada as PEP (Post-Exposure Prophylaxis) |... Read more »
The Body's "Ask the Experts" Forums

FAQs About Selzentry (Maraviroc, Celsentri)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Basics | Tropism Testing | Drug Resistance | Side Effects Basics Is Selzentry appropriate for someone just starting HIV... Read more »
U.S. Food and Drug Administration

Expanded Indication for Selzentry (maraviroc)

On November 20, 2009, the Food and Drug Administration approved a supplemental NDA to expand the indication for Selzentry (maraviroc) to include combination antiretroviral treatment of therapy naive adults infected with CCR5-tropic HIV-1 virus.... Read more »
Connect With Others

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »

Reyataz/Norvir/Truvada/Epzicom...morning or night?

Posted by Anonymous, 3 Replies
I'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).

Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »

Norvir-Truvada-Reyataz any1 on this combo

Posted by light001, 3 Replies
hello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »